# SDR AU000790

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 15315
- Condition: Damaged
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float, Cleveland, CFP4097
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL BEARING SEALS DAMAGED AND/OR FELT MISSING.  WHEEL NUT SPLIT PIN TAILS NOT BENT OVER.  (X)
